Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 115, NWS Memphis, TN

May 8, 2008Lee County, Pontotoc County, Mississippi

NWS Memphis, TN issued this tornado warning at May 8, 2008, 7:51 AM CDT for Lee County, Pontotoc County, Mississippi. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2008, 7:51 AM CDT (12:51 UTC)
Expired
May 8, 2008, 8:30 AM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 67 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:01 AM CDTTORNADO 34 W Tupelo, MSEF3 TORNADO TOUCHED DOWN 4 MILES WEST OF TUPELO AND TRAVELED NORTHEAST ACROSS NORTHERN PORTIONS OF TUPELO. TOTAL PATH LENGTH WAS 9 MILES BEFORE LIFTING ROUGHLY 3 MILES SOUTH SOUTHEAST OF SALTILLO. THE MAXIMUM WIDTH WAS 200 YARDS. THE MAXIMUM ESTIMATED WINDS WE
May 8, 8:04 AM CDTTORNADO3 W Tupelo, MS
May 8, 8:04 AM CDTTORNADO4 W Tupelo, MSROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN
May 8, 8:15 AM CDTTORNADO4 Nnw Tupelo, MSDEPT OF TRANSPORTATION BUILDING DAMAGE AT MALL AT BARNS CROSSING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 081250
TORMEG
MSC081-115-081330-
/O.NEW.KMEG.TO.W.0115.080508T1251Z-080508T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
751 AM CDT THU MAY 8 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 830 AM CDT

* AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR FURRS...OR NEAR
  PONTOTOC...MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TUPELO...SALTILLO...PRATTS FRIENDSHIP AND GUNTOWN.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3428 8905 3438 8886 3437 8882 3440 8881
      3440 8878 3442 8878 3451 8859 3427 8853
      3412 8894
TIME...MOT...LOC 1251Z 243DEG 18KT 3424 8889

$$
4 follow-up statements
000 
WWUS54 KMEG 081305
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
805 AM CDT THU MAY 8 2008

MSC115-081315-
/O.CAN.KMEG.TO.W.0115.000000T0000Z-080508T1330Z/
PONTOTOC MS-
805 AM CDT THU MAY 8 2008

...THE TORNADO WARNING FOR EASTERN PONTOTOC COUNTY IS CANCELLED...

AT 805 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING IS CANCELLED.

LAT...LON 3416 8882 3437 8882 3440 8881 3440 8878
      3442 8878 3451 8859 3428 8853 3426 8856
TIME...MOT...LOC 1305Z 233DEG 23KT 3429 8877

$$

MSC081-081330-
/O.CON.KMEG.TO.W.0115.000000T0000Z-080508T1330Z/
LEE MS-
805 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR NORTHERN
LEE COUNTY...

AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TUPELO...MOVING
NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALTILLO...PRATTS FRIENDSHIP AND GUNTOWN.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3416 8882 3437 8882 3440 8881 3440 8878
      3442 8878 3451 8859 3428 8853 3426 8856
TIME...MOT...LOC 1305Z 233DEG 23KT 3429 8877

$$
000 
WWUS54 KMEG 081308
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 AM CDT THU MAY 8 2008

MSC081-081330-
/O.CON.KMEG.TO.W.0115.000000T0000Z-080508T1330Z/
LEE MS-
808 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR NORTHERN
LEE COUNTY...

AT 808 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR TUPELO ON CHESTER ROAD...MOVING NORTHEAST 
AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALTILLO...PRATTS FRIENDSHIP AND GUNTOWN.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3416 8882 3437 8882 3440 8881 3440 8878
      3442 8878 3451 8859 3428 8853 3426 8856
TIME...MOT...LOC 1308Z 233DEG 23KT 3430 8875

$$
000 
WWUS54 KMEG 081314
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 AM CDT THU MAY 8 2008

MSC081-081330-
/O.CON.KMEG.TO.W.0115.000000T0000Z-080508T1330Z/
LEE MS-
814 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR LEE
COUNTY...

AT 814 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED OVER NORTHERN SECTIONS OF TUPELO...MOVING 
NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALTILLO...PRATTS FRIENDSHIP AND GUNTOWN.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3416 8882 3437 8882 3440 8881 3440 8878
      3442 8878 3451 8859 3428 8853 3426 8856
TIME...MOT...LOC 1314Z 243DEG 16KT 3432 8871

$$
000 
WWUS54 KMEG 081322
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CDT THU MAY 8 2008

MSC081-081330-
/O.CON.KMEG.TO.W.0115.000000T0000Z-080508T1330Z/
LEE MS-
822 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR LEE
COUNTY...

AT 822 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR BARNES CROSSING...OR 7 MILES NORTHEAST OF 
TUPELO...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GUNTOWN
AND PRATTS FRIENDSHIP.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3416 8882 3437 8882 3440 8881 3440 8878
      3442 8878 3451 8859 3428 8853 3426 8856
TIME...MOT...LOC 1322Z 244DEG 24KT 3434 8865

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 2:56 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, May 8, 2:56 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
256 AM CDT THU MAY 8 2008

.DISCUSSION...

SURFACE LOW LOCATED OVER SOUTHWEST MISSOURI EARLY THIS MORNING
WITH A COLD FRONT EXTENDING INTO WESTERN ARKANSAS INTO EAST TEXAS.
SHOWERS AND A FEW THUNDERSTORMS ARE MOVING ACROSS THE FORECAST
AREA AT THE PRESENT TIME. TEMPERATURES REMAIN ON THE WARM SIDE
WITH READINGS IN THE LOWER 70S WHERE RAIN HAS YET TO FALL AND 60S
WHERE RAIN HAS ALREADY FALLEN. THE COLD FRONT SHOULD MAKE ITS WAY
THROUGH THE FORECAST AREA DURING THE DAY TODAY. ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. THERE COULD BE
SOME SEVERE STORMS TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE
MAIN THREAT. BY TONIGHT...THE COLD FRONT SHOULD BE SOUTH OF THE
FORECAST AREA SO IT SHOULD BE DRY. THE FRONT WILL STALL OUT JUST
SOUTH OF THE FORECAST AREA AND THEN RETREAT NORTH AS A WARM FRONT
ON FRIDAY AND FRIDAY NIGHT WHICH WILL MEAN A CHANCE OF SHOWERS AND
THUNDERSTORMS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON
FRIDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT.
THE FRONTAL BOUNDARY REMAIN CLOSE TO THE FORECAST AREA ON SATURDAY
SO SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE. BY SATURDAY
NIGHT...LOW PRESSURE DEVELOP AND MOVES ALONG THE FRONT WHICH WILL
INCREASE THE CHANCE FOR SHOWERS AND THUNDERSTORMS FOR SATURDAY
NIGHT AND SUNDAY. THERE WILL AGAIN BE A THREAT OF SEVERE
THUNDERSTORMS ON SATURDAY NIGHT AND INTO SUNDAY WITH LARGE HAIL
AND DAMAGING WINDS AS THE MAIN THREAT. HIGH PRESSURE SHOULD MOVE
IN BEHIND THIS SYSTEM WHICH WILL KEEP THINGS DRY FROM SUNDAY NIGHT
THROUGH TUESDAY. A NEW STORM SYSTEM DEVELOP IN THE CENTRAL PLAINS
BY TUESDAY WHICH WILL BRING ANOTHER THREAT OF THUNDERSTORMS FOR
TUESDAY NIGHT AND WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  63  82  61 /  70  10  30  20
MKL  75  58  77  56 /  80  10  30  20
JBR  77  59  78  57 /  60  10  30  20
TUP  77  62  84  61 /  70  10  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 8, 3:25 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
325 AM CDT THU MAY 8 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
325 AM CDT THU MAY 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER MUCH OF
WEST TENNESSEE AND NORTH MISSISSIPPI GENERALLY EAST OF A LINE FROM
UNION CITY TENNESSEE TO MEMPHIS TO COFFEEVILLE MISSISSIPPI. A COLD
FRONT WILL MOVE THROUGH THE MID-SOUTH TODAY. THUNDERSTORMS WILL
DEVELOP AHEAD OF THE THE COLD FRONT. SOME SEVERE THUNDERSTORMS
WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND
EVENING OVER SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI SOUTH AND
EAST OF A LINE FROM HENDERSON TENNESSEE TO MEMPHIS TO CLARKSDALE
MISSISSIPPI. THE FRONT WILL STALL OUT ACROSS NORTH MISSISSIPPI AND
AN UPPER LEVEL DISTURBANCE WILL MOVE ALONG THE FRONT WHICH WILL
TRIGGER MORE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

THERE IS ALSO A RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID-SOUTH SATURDAY NIGHT AND SUNDAY MORNING. LOW PRESSURE WILL
DEVELOP AND MOVE ALONG THE FRONTAL BOUNDARY PRODUCING MORE
THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND
PRODUCE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED IN SUPPORT OF SEVERE WEATHER
OPERATIONS TODAY...FRIDAY NIGHT AND AGAIN SATURDAY NIGHT INTO
SUNDAY MORNING.

In the hours before

Special weather statement, May 8, 7:27 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 AM CDT THU MAY 8 2008

MSZ015-016-081300-
LEE MS-PONTOTOC MS-
727 AM CDT THU MAY 8 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5
MILES SOUTHWEST OF PONTOTOC AT 727 AM CDT...MOVING NORTHEAST AT 35
MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN LEE AND PONTOTOC COUNTIES...INCLUDING THE CITIES OF
BALDWYN...PONTOTOC AND TUPELO...SHOULD MONITOR THIS STORM CLOSELY..

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:26 AM CDTTornado WarningMEGItawamba, Lee, Prentiss, Tishomingo49 min
May 8, 8:33 AM CDTFlash Flood WarningMEGLee, Pontotoc6 hr
May 8, 9:09 AM CDTTornado WarningMEGItawamba, Prentiss, Tishomingo21 min
May 8, 10:37 AM CDTTornado WarningMEGLee, Prentiss38 min
May 8, 11:01 AM CDTSevere Thunderstorm WarningMEGTishomingo44 min
May 8, 11:44 AM CDTSevere Thunderstorm WarningMEGMonroe46 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.